# SDR SWAA2025012977157

- Difficulty date: December 13, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BAFFLE CLIPS BS500H AND BS500F FWD SIDE OF FRAME WL156 LBL25<[01] REMOVED BAFFLE CLIPS BS500H AND BS500F FWD SIDE OF FRAME WL156 LBL25 IAW SRM 51-40-02-0G-0 AND LOCATED; DRILLED AND REPLACED NEW BAFFLE CLIPS BS500H AND BS500F FWD SIDE OF FRAME WL156 LBL25 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7505.;[02] REMOVED BAFFLE CLIPS BS500H AND BS500F FWD SIDE OF FRAME WL156 LBL25 IAW SRM 51-40-02-0G-0 AND LOCATED; DRILLED AND REPLACED NEW BAFFLE CLIPS BS500H AND BS500F FWD SIDE OF FRAME WL156 LBL25 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7505 REV:B.;[03] VERIFIED CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
